Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have spotting, distended abdomen. Had erpoc after miscarriage, blood transfusion. Distension normal?

hi had a erpoc or d&c following haemorraging after miscarriage. also blood transfusion a week ago. little spotting but abdomen now very distended. was abt 15 weeks pregnant and 42yold. no fever or discharge. is the abdominal distension normal? (look larger than when pregnant and uncomfortable. bowel movement normal and no flatulence.
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
May 2013
Thanks for the query.
As you undergone D&C after the miscarriage, there is less possibility for retained products.
And as you are having no fever, discharge, abdominal pain etc. there may not be any problem.
Minimal spotting can be seen for up to one week to ten days after miscarriage.
So the distension you mentioned could be due to empty feeling due to abortion.
You wait and watch for few weeks possibly it will subside.

For more details you can ask me through:
Take care.

Answered: Mon, 13 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor